One small step for a man
One Giant leap for the mankind

There is no wealth like Knowledge
                            No Poverty like Ignorance
Journal of Emerging Trends in Computing and Information Sciences Logo

Journal of Emerging Trends in Computing and Information Sciences >> Call for Papers Vol. 8 No. 3, March 2017

Journal of Emerging Trends in Computing and Information Sciences

On a Nonlinear Delay Difference Equation with Periodic Coefficients

Full Text Pdf Pdf
Author Dinh Cong Huong
ISSN 2079-8407
On Pages 1638-1641
Volume No. 3
Issue No. 12
Issue Date January 01, 2013
Publishing Date January 01, 2013
Keywords Nonlinear difference equation, positive periodic, permanence, oscillation


Abstract

In this paper, some results on the existence of positive periodic solutions, the permanence of solutions, and the oscillation of the positive solutions about positive periodic solution of nonlinear delay difference equation with periodic coerfficients xn+1 = nxn + nF(xn-w) n = 0,1,...    are obtained. Back

Seperator
    Journal of Computing | Call for Papers (CFP) | Journal Blog | Journal of Systems and Software | ARPN Journal of Science and Technology | International Journal of Health and Medical Sciences | International Journal of Economics, Finance and Management     
Copyrights
© 2015 Journal of Computing